Out of all of the medications I've been on, Celexa has been the mildest as far as side effects. But yes, SSRIs can increase feelings of nervousness at the beginning. I used to get the weak in the legs feeling everytime I yawned. It felt like my legs turned to gelly. Some SSRIs can cause insomnia at the beginning, although Celexa is one of the more sedating ones. Most people I hear from say Celexa makes them feel sleepy and weak at the beginning of treatment, but it does go away.
Please try to stick it out for at least a month, that's how long these meds can take to give full benefit. Sometimes it may take two months to get full benefit. I'll tell you one thing, if you stick it out and wait for the benificial effects, these medication can be very effective at blocking panic attacks and reducing anxiety. I've been on one SSRI or another for the past 18 years and I don't think I'll ever go without them. I just don't feel well off of them.
God bless, I hope you get some relief .